A correction to “Counting rational points on a certain exponential-algebraic surface”
Annales de l'Institut Fourier, Volume 67 (2017) no. 3, p. 1277-1278

We correct a mistake in the paper. All the theorems remain correct.

Nous corrigeons une erreur dans la papier. Tous les théorèmes restent vrais.

Received : 2017-01-24
Accepted : 2017-03-01
Published online : 2017-05-31
DOI : https://doi.org/10.5802/aif.3109
Classification:  11G99,  03C64
Keywords: O-minimal structure, rational points
@article{AIF_2017__67_3_1277_0,
     author = {Pila, Jonathan},
     title = {A correction to ``Counting rational points on a certain exponential-algebraic surface''},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {67},
     number = {3},
     year = {2017},
     pages = {1277-1278},
     doi = {10.5802/aif.3109},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2017__67_3_1277_0}
}
Pila, Jonathan. A correction to “Counting rational points on a certain exponential-algebraic surface”. Annales de l'Institut Fourier, Volume 67 (2017) no. 3, pp. 1277-1278. doi : 10.5802/aif.3109. http://www.numdam.org/item/AIF_2017__67_3_1277_0/

[1] Pila, Jonathan Counting rational points on a certain exponential-algebraic surface, Ann. Inst. Fourier, Tome 60 (2010) no. 2, pp. 489-514 | Article